MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA PLI GVF INS 4 15MM; KNEE TIBIAL BEARING/INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA PLI GVF INS 4 15MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 158104015
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the implant doesn't seat within the tibial tray.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Product code (b)(4) work order /lot no.D15091878 was manufactured on (b)(4) 2015.23 parts were manufactured per specification and all raw materials met specification.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA PLI GVF INS 4 15MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
suzhou industrial park
warsaw IN 46581 0988
MDR Report Key7042327
Report Number1818910-2017-29327
Device Sequence Number1423910
Product Code JWH
UDI-Device Identifier10603295062639
UDI-Public10603295062639
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158104015
Device Lot NumberD15091878
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer04/17/2018
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1